# SDR ABXA020150

- Difficulty date: August 29, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 73,985 hours, 25,965 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Bracket
- Part number: A061681
- Condition: Defective
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT CUP CAUSED A BURNING ODOR AND SMOKE FROM PRONGS ON THE HOT CUP. REPLACED HOT CUP AND BRACKET ASSEMBLY. OPS CHECKED GOOD IAW DC-8 MM.
